# SDR ASAA2025011355908

- Difficulty date: January 13, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571016
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT CABIN AT STA 992 FLOOR SUPPORT ANGLE STRUCTURE UPPER SURFACE HAS CORROSION  GROUNDED - YES. REMOVED CORROSION, 100% MATERIAL LOSS. OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REMOVED FLOOR SUPPORT IAW B737-800 SRM 51-40-02. DRILLED TO FIT NEW FLOOR SUPPORT IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5700 REV- INSTALLED FLOOR SUPPORT IAW B737-800 SRM 51-40-02 AND BAC DWG 147A5700 REV-
